# SDR FDEA202112042987

- Difficulty date: December 4, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N901FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27122
- Aircraft time: 57,920 hours, 27,131 cycles
- System (JASC): 3410 · Flight Environment Data
- Part: None
- Condition: None
- Location: N/A
- Stage of operation: CL
- How discovered: O
- Nature of condition: I
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF AT ABOUT 2000 FEET, EICAS MESSAGES  IAS DISAGREE AND ALT DISAGREE APPEARED. F/O  AIRSPEED INDICATOR WAS 400 FEET LOWER. CAPTAINS  AIRSPEED INDICATOR MATCHED THE STANDBY. WHILE  RUNNING THE AIRSPEED UNRELIABLE CHECKLIST, THE  AUTOTHROTTLE DISCONNECT EICAS MESSAGE APPEARED.  WHILE RUNNING THE A/T DISCONNECT CHECKLIST, BOTH  ENG EEC EICAS MESSAGES APPEARED. RUNNING THE ENG  EEC CHECKLIST CLEARED THE EEC ISSUE AND TURING OFF  THE ENGINE ANTI-ICE CLEARED THE TWO DISAGREE  MESSAGES. TURNING ON THE AUTOTHROTTLE BROUGHT THE  AIRCRAFT TO NORMAL OPERATION. SUSPECT THE EXCESSIVE  USE OF TYPE 1 DEICE FLUID WAS A FACTOR IN THE  MESSAGES. INSPECTED PITOTS AND STATICS DRAIN VALVES FOR PRESENCE OF DE-ICING FLUID OR   HUMIDITY BUT NO HELP, ALL DRY. DURING INSPECTION OF STATICS PORTS, FOUND KIND OF   BLACK FLYING BUGS IN RH CAPTAIN STATIC, LH AND RH ALTERNATE STATIC PORTS. REMOVED   BUGS AS I CAN FROM OUTSIDE BUT NEED TO FLUSH LINES. ALL PITOT STATIC HAS BEEN   DRAINED AND FLUSHED AS PER AMM 34-11-00-3. ALSO PERFORMED LOW RANGE PITOT-STATIC   SYSTEM TEST PER AMM 34-11-00-5 STEP 2, NO DEFECT FOUND. PERFORMED AIR DATA   COMPUTING TESTS AS PER AMM 34-12-00-5, NO FAULT FOUND.A/C OK FOR SERVICE.
